Research ArticleOpen accessAsymptotic Confidence Limits for a Repairable System with Standbys Subject to Switching FailuresJau-Chuan Ke, Ssu-Lang LeeAmerican Journal of Applied Sciences, Vol. 4, Issue 11 · 30 Nov 2007 · 6,922 accessesView PDFCite
Author
1 article in our journalsSsu-Lang Lee
Department of Statistics and 2Department of Accounting, National Taichung Institute of Technology, Taichung 404, TaiwanArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.